# SDR MASA200800113

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 19,752 hours, 16,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7368 ORD-MBS - CAPTAIN’S PBE WAS MISSING THE INSPECTION STICKER.  MX INSPECTED THE PBE AND INSTALLED A NEW STICKER.
